# SDR 2003UALA00101

- Difficulty date: January 27, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N353UA
- Make and model: Boeing 737322
- Aircraft serial: 24321
- Aircraft time: 42,595 hours, 23,183 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR MOUNTED HAT CHANNEL WITH L-ANGLE ON UPPER FORWARD WALL MOUNTING HAD CORROSION AT NUT PLATE HOLES STATION 988 13 (RBL OUT TO 43.5) RBL. STR 17R (CABIN FLOOR).  MAJOR REPAIR ACCOMPLISHED. CUT TO SIZE NEW SECTION OF HAT CHANNEL EXTRUSION WITH L-ANGLE FLANGE ON UPPER CENTER.
